U.S. doctors online nowAsk doctors free
Beardstown, IL
A 25-year-old female asked:

can a yeast infection and uti cause a vagina to swell up? and if not, what can and what are treatments?

2 doctor answers5 doctors weighed in
Dr. Scott Beard
Urogynecology 25 years experience
Yes: A yeast infection can, so can numerrous other conditions - reactions to antibiotics like a UTI med can, tampons, other infections, trauma, allergic reaction, herpes and more. For yeast over the counter vaginal yeast cream, but if it persists or worsens i'd see the doc.
Dr. George Klauber
Specializes in Pediatric Urology
Yes - Rule out BV: Yeast infection causes irritation + can cause vaginal swelling, but best to see a dr, in case of bacterial vaginosis, trichomonas or chlamidia.Also if pregnant or 1st infection.You could self treat if u have had a vaginal yeast infection before.Vaginal cream or suppositories with applicator from pharmacy. Unsweetened yogourt with culture positive or lactobacillus acidophilus good for prophylaxis.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 30-year-old member asked:

What might cause a yellow cottage cheese-like vaginal discharge, and burning during urination?

2 doctor answers2 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Probable yeast infec: It sounds like you probably have a vaginal infection. Usually yeast willgive a thick white discharge. You can use over-the-counter medication to treat but you should see your dr. For a proper diagnosis if it doesn't resolve with over-the-counter treatment for yeast infection.
A 29-year-old member asked:

What might cause green coloration on my vagina when using nordette (ethinyl estradiol and levonorgestrel)?

1 doctor answer3 doctors weighed in
Dr. Jane Van Dis
Obstetrics and Gynecology 18 years experience
Vaginal discharge: Sometimes vaginal discharge has a green hue to it. Typically it's not a sign of infection so long as you don't have any itching or foul smell associated with it. Regardless, however, if you're concerned you may want to see a physician and get checked out for any possible infection, including possible stds. I haven't heard of birth control causing a change in the skin color of the vagina.
Honey Brook, PA
A 44-year-old male asked:

Constant swelling in hands and arms feel like they are burning along with severe fatigue?

1 doctor answer2 doctors weighed in
Dr. Gaston Moran Celayes
Dr. Gaston Moran Celayesanswered
Internal Medicine 26 years experience
Consult your physici: Consult your physician. He/she will probably can pinpoint the possible cause/causes after questioning and examining you. You might need labs or other studies to confirm or rule out diseases.
A 24-year-old female asked:

Im having abnormally thick vaginal discharge with no odor. I have the mirena (levonorgestrel) in for about 4 months now. Never experienced this much discharge. Is this normal?

1 doctor answer3 doctors weighed in
Dr. Allison Urrutia
Obstetrics and Gynecology 14 years experience
Yes: Progestrone only methods of birth control can change the consistency of your vaginal/cervical discharge. During the luteal (or second half) of your cycle, Progesterone cause the mucus to become thicker (preventing more sperm from entering the uterus). Thus, it is normal to have thicker discharge.
A member asked:

Swelling of pelvic area in male 91 no pain?

2 doctor answers3 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
See your Dr.: Hard to give a specific answer as the pelvic area is actually fairly large with a number of possibilities that may cause swelling. I would recommend seeing your dr. And having a good exam. Impossible to give you a good answer in this kind of forum. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 28, 2016

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.